# SDR SWIA971908

- Difficulty date: August 2, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 23,234 hours, 29,487 cycles
- Engine: Pwa PW118A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH ABOUT TWO MINUTES AFTER GEAR DOWN RIGHT ANTI SKID 'INOP' BECAME ILLUMINATED (TWO TIMES).  ON GEAR RETRACTION LIGHT EXTINGUISHED.  DIVERTED FROM ACV TO FAT DUE TO FIELD LENGTH RESTRICTIONS AT ACV.  DEFERRED PER MEL 32-42-2.
